MathSciNet Relay Station
MathSciNet bibliographic data
MR1168977 (93f:35064) 35J60
Cheng, Kuo-Shung; Chern, Jann Long Existence of positive entire solutions of some semilinear elliptic equations. J. Differential Equations 98 (1992), no. 1, 169–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement